Viewing 8 posts - 1 through 8 (of 8 total)
  • Author
    Posts
  • #56968
    pak001
    Member

    Thanks much for the advise. I learn something new every time I come on here.

    #56963
    mydadrocks
    Member

    i was going to suggest a proton pump inhibitor as well. also, have you asked about aloxi (palonosetron, given IV on the first day of chemo) or kytril (granisetron – does come in a tablet)? let us know how she’s doing.

    #56967
    wallsm1
    Member

    I had chemo radiation and had a lot of nausea. I was on multiple medications for nausea and none of them helped. I needed a proton pump inhibitor for reflux and felt soooo much better after starting it I wish I would have went on it sooner. I was on protonix.

    Good luck!

    Susie

    #56966
    gavin
    Moderator

    Hi Pak,

    My dad had a lot of issues with nausea but they were not related to chemo or radiation so I can’t help with some personal experience here. But I am sure that others will be along soon that can offer some personal help. But for my dads nausea, he had to try a wide variety and combinations of meds to get some help with that.

    In the meantime, here are some links that may be of use to you –

    http://www.macmillan.org.uk/Cancerinformation/Livingwithandaftercancer/Symptomssideeffects/Othersymptomssideeffects/Nauseavomiting.aspx

    http://cancerhelp.cancerresearchuk.org/coping-with-cancer/coping-physically/sickness/

    Also, have you used the search function here on the site as I know that you will find a ton of posts about this issue. I hope that you can find something that works for your mum here.

    My best wishes to you and your mum,

    Gavin

    #56965
    pak001
    Member

    Hi Betsy!!!
    My mom is really having a tough time. I just spoke to the on call physician and he stated that in order to take reglan, she has to stop zofran. The combination can cause problems with the heart. I’ll e mail you in a short while. I have to run to my mom’s now to see how she’s doing. Talk to you soon.

    #56964
    betsy
    Member

    Hi Anne,
    Have you looked into regulin? It might only be IV, I’m not sure.

    Betsy

    #56962
    pak001
    Member

    Compazine causes too much drowsiness and Ativan resulted in itching and headache. She has been taking Zofran and decadron, but seems to have lost its steam after a week.

    #6263
    pak001
    Member

    Anyone have any suggestions on medications for management of nausea, GI upset due to chemoradiation???
    So far, mom has been on compazine, zofran, ativan, decadron. All worked (except for compazine) for short while, but effects of medications wear off in about a week. Anyone have any suggestions on combo that works with decreased side effects such as drowsiness? Thanks

Viewing 8 posts - 1 through 8 (of 8 total)
  • You must be logged in to reply to this topic.